# SDR JR2R202102046456

- Difficulty date: February 4, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 14,429 hours, 8,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17067512001
- Condition: Mechanic Error
- Location: Zone 100
- Part time: 14,429 hours, 8,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SKIN REPAIR STRINGER 23L WAS DAMAGED WITH 2 EACH DRILL STARTS.  STRINGER WAS REPAIRED IAW EMBRAER ETD2021-170-002265.
